# SDR SWIA202404090001

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 45,270 hours, 29,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MISSING AT SEAT 4C. (FILED CLOSED)INSTALLED SERVICEABLE SEAT TRACK EXTRUSIONS AT SEATS 4C. REFERENCE APPLICABLE STEPS IN AMM 25-21-01
